MathSciNet Relay Station
MathSciNet bibliographic data
MR690650 32L15 (32L20)
Demailly, Jean-Pierre Estimations $L\sp{2}$ pour l'opérateur $\bar \partial $ d'un fibré vectoriel holomorphe semi-positif au-dessus d'une variété kählérienne complète. (French) [$L\sp{2}$-estimates for the $\bar \partial $-operator of a semipositive holomorphic vector bundle over a complete Kähler manifold] Ann. Sci. École Norm. Sup. (4) 15 (1982), no. 3, 457–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement